首页 » 文章 » 文章详细信息
Journal of Function Spaces Volume 2018 ,2018-11-01
Higher-Order Commutators of Parametric Marcinkiewicz Integrals on Herz Spaces with Variable Exponent
Research Article
Hongbin Wang 1 , 2 Dunyan Yan 2
Show affiliations
DOI:10.1155/2018/7319093
Received 2018-09-27, accepted for publication 2018-10-16, Published 2018-10-16
PDF
摘要

Let Ω∈Ls(Sn-1) for s⩾1 be a homogeneous function of degree zero and b be BMO functions. In this paper, we obtain some boundedness of the parametric Marcinkiewicz integral operator μΩρ and its higher-order commutator [bm,μΩρ] on Herz spaces with variable exponent.

授权许可

Copyright © 2018 Hongbin Wang and Dunyan Yan. 2018
This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

通讯作者

Hongbin Wang.School of Mathematics and Statistics, Shandong University of Technology, Zibo 255049, China, sdut.edu.cn;School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China, ucas.ac.cn.wanghb@sdut.edu.cn

推荐引用方式

Hongbin Wang,Dunyan Yan. Higher-Order Commutators of Parametric Marcinkiewicz Integrals on Herz Spaces with Variable Exponent. Journal of Function Spaces ,Vol.2018(2018)

您觉得这篇文章对您有帮助吗?
分享和收藏
0

是否收藏?

参考文献
[1] D. Cruz-Uribe, A. Fiorenza, J. M. Martell, C. Pérez. et al.(2006). The boundedness of classical operators on variable spaces. Annales Academiæ Scientiarium Fennicæ Mathematica.31:239-264. DOI: 10.1007/978-3-0348-0548-3.
[2] H. Wang, Z. Liu. (2012). The Herz-type Hardy spaces with variable exponent and their applications. Taiwanese Journal of Mathematics.16(4):1363-1389. DOI: 10.1007/978-3-0348-0548-3.
[3] X. Shi, Y. Jiang. (2009). Weighted boundedness of parametric Marcinkiewicz integral and higher order commutator. Analysis in Theory and Applications.25(1):25-39. DOI: 10.1007/978-3-0348-0548-3.
[4] B. Muckenhoupt, R. L. Wheeden. (1971). Weighted norm inequalities for singular and fractional integrals. Transactions of the American Mathematical Society.161:249-258. DOI: 10.1007/978-3-0348-0548-3.
[5] M. Izuki. (2010). Boundedness of commutators on Herz spaces with variable exponent. Rendiconti del Circolo Matematico di Palermo.59(2):199-213. DOI: 10.1007/978-3-0348-0548-3.
[6] O. Kováčik, J. Rákosník. (1991). On spaces and. Czechoslovak Mathematical Journal.41:592-618. DOI: 10.1007/978-3-0348-0548-3.
[7] M. Izuki. (2010). Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization. Analysis Mathematica.36(1):33-50. DOI: 10.1007/978-3-0348-0548-3.
[8] Z. Liu, H. Wang. (2012). Boundedness of Marcinkiewicz integrals on Herz spaces with variable exponent. Jordan Journal of Mathematics and Statistics.5(4):223-239. DOI: 10.1007/978-3-0348-0548-3.
[9] J. Tan, Z. Liu. (2015). Some boundedness of homogeneous fractional integrals on variable exponent function spaces. Acta Mathematica Sinica, Chinese Series.58:309-320. DOI: 10.1007/978-3-0348-0548-3.
[10] H. Wang, Z. Fu, Z. Liu. (2012). Higher-order commutators of Marcinkiewicz integrals on variable Lebesgue spaces. Acta Mathematica Scientia, Series A.32:1092-1101. DOI: 10.1007/978-3-0348-0548-3.
[11] C. Capone, D. Cruz-Uribe, A. Fiorenza. (2007). The fractional maximal operator and fractional integrals on variable spaces. Revista Matemática Iberoamericana.23(3):743-770. DOI: 10.1007/978-3-0348-0548-3.
[12] E. Nakai, Y. Sawano. (2012). Hardy spaces with variable exponents and generalized Campanato spaces. Journal of Functional Analysis.262(9):3665-3748. DOI: 10.1007/978-3-0348-0548-3.
[13] D. V. Cruz-Uribe, A. Fiorenza. (2013). Variable Lebesgue Spaces: Foundations and Harmonic Analysis. DOI: 10.1007/978-3-0348-0548-3.
[14] E. M. Stein. (1958). On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz. Transactions of the American Mathematical Society.88:430-466. DOI: 10.1007/978-3-0348-0548-3.
[15] L. Diening, P. Harjulehto, P. Hästö, M. Růžička. et al.(Springer, Heidelberg, 2011). Lebesgue and Sobolev spaces with variable exponents. Lecture Notes in Mathematics.2017. DOI: 10.1007/978-3-0348-0548-3.
文献评价指标
浏览 8次
下载全文 1次
评分次数 0次
用户评分 0.0分
分享 0次